| Catalog Number |
367292 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Retraction Problem (1536)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/14/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is nipro.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1.And the franklin lakes fda registration number has been used for the manufacture report number.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported during use of bd vacutainer® safety-lok¿ blood collection set, 1 device exhibited poor sleeve function recovery resulting in blood leakage.There was no health impact or consequences reported.
Event or Problem Description
Additional Manufacturer Narrative
Investigation summary: bd had not received samples, but 1 photo was provided for investigation.The photo was reviewed and the indicated failure mode for sleeve function was observed.Additionally, 50 retention samples from bd inventory were evaluated by visual examination and the issue of sleeve function was not observed.Also, 8 retention samples from bd inventory were evaluated by functional testing and the issue of sleeve function was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode sleeve function.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.